MathSciNet Relay Station
MathSciNet bibliographic data
MR1010154 53C42 (53A10 58E15)
Hsiang, Wu-teh; Hsiang, Wu-Yi On the uniqueness of isoperimetric solutions and imbedded soap bubbles in noncompact symmetric spaces. I. Invent. Math. 98 (1989), no. 1, 39–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement